# SDR FDEA201003140861

- Difficulty date: March 14, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 654N0244226
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SIDE PANEL TIE DOWN FOUND WITH SURFACE   CORROSION AS MARKED, STA 1376 RT.  CORRODED TIE DOWN FITTING AT STA 1376 RT R & R IAW SRM 51-40-02, REV. 99.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
